# SDR DXTA200500517

- Difficulty date: January 5, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N779QS
- Make and model: Cessna 650
- Aircraft serial: 6507079
- Aircraft time: 5,838 hours, 4,518 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lockpin
- Part number: 62112525
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARBOARD EMERGENCY EXIT HATCH HANDLE DOES NOT TURN PROPERLY.  REMOVED LOCK PIN ASSY PN 6211252-5 INSTALLED NEW LOCK PIN ASSY OF SAME PN REMOVED GUIDE ASSY PN 5211252-2 INSTALLED NEW GUIDE ASSY OF SAME PN.  OPS CHECK GOOD. REINSTALLED HATCH ALL WORK PERFORMED IAW CE-650 MM CHAPTER 52-20-00.
